Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Eigenvalue varieties of Brunnian links

François Malabre

Algebraic & Geometric Topology 17 (2017) 2039–2050
Bibliography
1 S Boyer, X Zhang, Every nontrivial knot in S3 has nontrivial A–polynomial, Proc. Amer. Math. Soc. 133 (2005) 2813 MR2146231
2 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
3 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
4 N M Dunfield, S Garoufalidis, Non-triviality of the A–polynomial for knots in S3, Algebr. Geom. Topol. 4 (2004) 1145 MR2113900
5 P B Kronheimer, T S Mrowka, Dehn surgery, the fundamental group and SU(2), Math. Res. Lett. 11 (2004) 741 MR2106239
6 A E Lash, Boundary curve space of the Whitehead link complement, PhD thesis, Univ. of Calif., Santa Barbara (1993) MR2689967
7 F Malabre, Eigenvalue varieties of abelian trees of groups and link-manifolds, PhD thesis, Univ. Autònoma de Barcelona (2015)
8 B Mangum, T Stanford, Brunnian links are determined by their complements, Algebr. Geom. Topol. 1 (2001) 143 MR1823496
9 Y Mathieu, Unknotting, knotting by twists on disks and property (P) for knots in S3, from: "Knots 90" (editor A Kawauchi), De Gruyter (1992) 93 MR1177414
10 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
11 S Tillmann, On character varieties, PhD thesis, Univ. of Melbourne (2002)
12 S Tillmann, Boundary slopes and the logarithmic limit set, Topology 44 (2005) 203 MR2104008